Next Article in Journal
Quantum Measurements, Stochastic Networks, the Uncertainty Principle, and the Not So Strange “Weak Values”
Previous Article in Journal
Quantum Incompatibility in Collective Measurements
 
 

Order Article Reprints

Journal: Mathematics, 2016
Volume: 4
Number: 55

Article: Amenability Modulo an Ideal of Second Duals of Semigroup Algebras
Authors: by Hamidreza Rahimi and Khalil Nabizadeh
Link: https://www.mdpi.com/2227-7390/4/3/55

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop